Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On finding the characteristic equation of a square matrix


Authors: Edward Saibel and W. J. Berger
Journal: Math. Comp. 7 (1953), 228-236
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1953-0058311-7
MathSciNet review: 0058311
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] FIAT Review of German Science, Applied Mathematics. Part I, 1948, p. 31-33.
  • [2] R. Zurmühl, Matrizen. Berlin, 1950, p. 316-322.
  • [3] P. S. Dwyer, Linear Computations. New York, 1951.
  • [4] I. M. Gel'fand, Lektsii po Lineĭnoĭ Algebre [Lectures on Linear Algebra]. Moscow 1951, p. 233-239. MR 0042373 (13:99g)
  • [5] H. E. Fettis, ``A method for obtaining the characteristic equation of a matrix and computing the associated modal columns,'' Quart. Appl. Math., v. 8, 1950, p. 206-212. MR 0037074 (12:209b)
  • [6] G. Birkhoff & S. MacLane, A Survey of Modern Algebra. New York, 1941. MR 0005093 (3:99h)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1953-0058311-7
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society